DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/6438

Title: Collapsibility of regression coefficients and its extensions
Authors: VELLAISAMY, P
VIJAY, V
Keywords: contingency-tables
linear-models
marginalization
Issue Date: 2008
Publisher: ELSEVIER SCIENCE BV
Citation: JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 138(4), 982-994
Abstract: Collapsibility with respect to a measure of association implies that the measure of association can be obtained from the marginal model. We first discuss model collapsibility and collapsibility with respect to regression coefficients for linear regression models. For parallel regression models, we give simple and different proofs of some of the known results and obtain also certain new results. For random coefficient regression models, we define (average) A-collapsibility and obtain conditions under which it holds. We consider Poisson regression and logistic regression models also, and derive conditions for collapsibility and A-collapsibility, respectively. These results generalize some of the results available in the literature. Some suitable examples are also discussed. (C) 2007
URI: http://dx.doi.org/10.1016/j.jspi.2007.03.052
http://dspace.library.iitb.ac.in/xmlui/handle/10054/6438
http://hdl.handle.net/10054/6438
ISSN: 0378-3758
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback